# SDR SWIA202265951

- Difficulty date: May 26, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000410
- Aircraft time: 21,473 hours, 11,735 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON L/H FLOOR SEAT TRACK BETWEEN FR60-74 IN 2 LOCATIONS AS MARKED.     (C-CHECK RO 6/16/2022)    REMOVED AND REPLACED L/H FLOOR SEAT TRACK BETWEEN FR60-74 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 / NO WEIGHT CHANGE- REMOVED AND REPLACED WITH OEM PART. SEE CONTINUATION CARD FOR DETAIL OF WORK PERFROMED
